# SDR A6WA200540162

- Difficulty date: April 30, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP T/E PUSHED FORWARD, .375 INCH WIDE BY .0625 INCH DEEP.  REPAIRED LEFT OUTBOARD FLAP TRAILING EDGE.  REMOVED CRACKED CHANNEL P/N 601R14538-3 AND INSTALLED SERVICEABLE CHANNEL P[/N 601R14538-3, IAW CRJ 200 SRM 51-25-01, 51-42-06, 51-42-10 AND BOMBARDIER DRAWING 601R14501.  (M)
